# SDR WX0A2015040272506

- Difficulty date: March 31, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N408NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53246
- Aircraft time: 51,568 hours, 33,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL CONE, TRIPLE LIGHT, TOP EMER LIGHT INOPERATIVE.  RELAMPED TAIL CONE TOP EMER LIGHT. OPERATIONS CHECKED GOOD IAW AMM 33-53-01.
